# SDR 2025FA0000573

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: General aviation
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Nut
- Part number: SL12186
- Part serial: 241025000024937
- Condition: Mismanufactured
- Location: Connecting Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WE ARE SEEING ISSUES WITH NEW SL12186 CONNECTING ROD BOLTS DURING INSTALLATION. THE ROD NUTS "WOBBLE" DURING INSTALLATION AND DO NOT SEAT FLUSH AFTER INSTALLATION. IT APPEARS THAT THE THREADS WERE MACHINED OFF CENTER.
